MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Hypernatremia (2242)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The critical care director reported the bedside nurses are reporting the omni pumps are frequently stopping mid feeding and alarming.They said sometimes it is occurring every 5 minutes.Sometimes it corrects with repriming the tubing.Other times they reprime multiple times and then get a new feeding set.The med surg nurses today heard of similar issues with the pump beeping and stopping mid feeding.One patient who had a peg had to have the peg flushed out each time the pump paused.A report from a registered dietician that a patient who had scheduled water flushes had a high sodium the next day, and pump stoppage issues were suspected.Additional information received stated the concerns were brought up in a huddle group meeting after the events by the bedside nurses and dietician in the unit.The patient with the high sodium was transferred to the icu for hypernatremia (high sodium in the blood) from a med surgical unit.The patient had cardiac monitoring, free water flushes, and frequent labs.
 
Additional Manufacturer Narrative
The device history record could not be reviewed because the lot number was not available.The device was not returned for evaluation.If the pump is received, the investigation will be reopened.A root cause could not be determined.We will continue to monitor and take actions as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21968487
Report Number1423537-2025-00190
Device Sequence Number20958093
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown